My daughter, Abbey, was a healthy happy 13 year old when she started secondary school. On the 22nd September 2014 she received her Gardasil vaccine along with the Tdap vaccine in school. She had an adverse reaction straight away. For over an hour, she was left lying on a mat on the floor while the rest of the girls were being vaccinated.
During this time she had seizure-like jerking, rolling eyes, blurred vision, headache, nausea etc. Eventually after an hour and twenty minutes we were called to the school to pick her up. No ambulance was called. The school administrators were not informed this episode had happened until the next day.
When I arrived at the school and asked why an ambulance wasn’t called, I was told I was OVERREACTING and this would wear off.
The next day, her mother and I thought Abbey was suffering withdrawals. Little did we know our nightmare was only getting started.
Two days after the vaccine Abbey returned to school but took another seizure and was taken by ambulance to Drogheda hospital A&E and admitted for six days.
After loads of blood tests, an MRI, and a lot of scratching of heads she was sent home with no diagnosis and no medication. We were told we would learn to adjust our lives and live with the situation.
Six months later, we are still waiting to see a neurologist.
At the moment, Abbey is not attending school because of her illness. Every day is a struggle thanks to Gardasil. Most days she simply wishes all this would be fixed and she can get back to school.
There has been no help offered from either the school or the health service!!
The vision problems, chest pains and stroke like symptoms continue!! The doctors keep suggesting BEHAVIOURAL problems and panic attacks but we have known our child for 13 years. She has never had any type of behavioural problems as the doctors are trying to suggest.
We have shortened this story a good bit so as not to bore the readers but our nightmare is now over 6 months long…….we can only speculate as to how much longer we must endure.
Dissolving Illusions: Disease, Vaccines, and The Forgotten History
by Dr. Suzanne Humphries and Roman Bystrianyk
Dr. Andrew Moulden: Every Vaccine Produces Harm
Canadian physician Dr. Andrew Moulden provided clear scientific evidence to prove that every dose of vaccine given to a child or an adult produces harm. The truth that he uncovered was rejected by the conventional medical system and the pharmaceutical industry. Nevertheless, his warning and his message to America remains as a solid legacy of the man who stood up against big pharma and their program to vaccinate every person on the Earth.
Dr. Moulden died unexpectedly in November of 2013 at age 49.
Because of the strong opposition from big pharma concerning Dr. Moulden’s research, we became concerned that the name of this brilliant researcher and his life’s work had nearly been deleted from the internet. His reputation was being disparaged, and his message of warning and hope was being distorted and buried without a tombstone. This book summarizes his teaching and is a must-read for everyone who wants to learn the “other-side” of the vaccine debate that the mainstream media routinely censors.
Read Dr. Andrew Moulden: Every Vaccine Produces Harm on your mobile device!
on your mobile device!